advertisement
Question
Posted by: CV | 2008/10/13

Breast

Hi .

I had the steralisation ( clips ) done in June this year and stopped the pills immediately.
My periods has been a bit irregular one moth 28 days other month 33 days.
I finished a period ( very short 1 only 3 days ) on the 1 October .
But for the past week and a half i have had sore / tender breast and sometimes sore nipples too. Also my breast feel bigger ?
PLEASE ADVICE, can i just be a side effect of not being on the pill anymore or due to the steralisation??? Or is there maybe something i need to be worrying about.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is likely due to stopping the Pill and is nothing to worry about.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement